# SDR ABXR070345

- Difficulty date: September 27, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 58,801 hours, 62,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99578608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ANGLE CRACKED STA 69.550 TO 83.550 X = 10.00.  REPLACED ANGLE IAW DC9 SRM 51-30-2.
